# SDR UALA2009061601717

- Difficulty date: June 15, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 61,512 hours, 22,917 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAD TO EEL STRIP BY S\ LAV.  FOUND LEAD WAS NOT CONNECTED.  REPLACED ON SMB W-U K1702F.  OP CHECK GOOD.
